MathSciNet Relay Station
MathSciNet bibliographic data
MR1023759 11N32 (11-04 11Y35)
Fung, G. W.; Williams, H. C. Quadratic polynomials which have a high density of prime values. Math. Comp. 55 (1990), no. 191, 345–353.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement